# SDR CALA2025062505874

- Difficulty date: June 20, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LH SHEAR PLATE AT FR 69-70 HAS CORROSION AND MISSING RIVETS AT Y1292 A3NB-53-3-6222. R & R L/H SHEAR PLATE AT FR 69-70 IAW SRM A319 51-42-11.
